# SDR DALA2023101108356

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 L2 DOOR SNUBBER ASSEMBLY IS OUT OF LIMITS. CORRECTIVE ACTION REMOVED AND REPLACED L2 DOOR ASSEMBLY FOR SNUBBER REMOVAL IAW B757 AMM 51-11. (0005851)
